Ask an expert
Question

17 Nov 2004

Please help what is wrong
Please tell me what can be wrong i got this abdominal pains 7 days late with period sore nipples sore breast. Jacpot everything out.Feel tired i only feel horrible.Was on clomid from 6-9 Nov.

Can i be pregnant ?
Answer 327 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

If you had Clomid from the 6th November,you should only be expecting your period around the 28th as Clomid is usually given from Day 5 of the cycle. If you have used a different regime for the Clomid, then your cycle will probably be different from normal.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.